# SDR CALA2025102210407

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 92,182 hours, 10,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE 40 AND 43 JKL INOPERATIVE DURING  OPS TEST WITH THE CONTROL SWITCHES PROCEDURE,  EMERGENCY AREA LIGHTS LAMP REPLACED. IAW 33-51-03-960-801.OPS CHK OK.
